# SDR AALA202506126457

- Difficulty date: May 25, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,959 hours, 29,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 STRIKER MECHANISM DIMENSION B REQUIRES ADJUSTMENT. MAINTENANCE ADJUSTED STRIKER MECHANISM PER AMM 52-13-14-820-002-A.
